# SDR YENA2022021600068

- Difficulty date: December 21, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 40,451 hours, 26,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING CORROSION IN AFT SEAL REST IN LOWER EDGE OF AFT CARGO; ALL WORK ACCOMPLISHED REF TOMX NR 00301 AFT SEAL REST IN LOWER EDGE OF AFT CARGO DOOR CUTOUT STRUCTURE WAS REPLACED PER EMB 190 SRM 51-40-08  AND SRM 51-41-01 AND JETBLUE GMM 8.19.4.1 PAR 13 REV 28




.
